Department of Probability and Statistics 's publications

2016

  1. On the convergence of the product of independent random operators. Stochastics. 2016. doi:10.1080/17442508.2016.1172579.
  2. Abstract Random Linear Operators on Probabilistic Unitary Spaces. Journal of the Korean Mathematical Society. 2016;53:347–362. doi:10.4134/JKMS.2016.53.2.347.

2015

  1. Le V, Pardoux E. Height and the total mass of the forest of genealogical trees of a large population with general competition. ESAIM Probability and Statistics. 2015;19:172 - 193.
  2. Son TCong, Thang DHung, Thu PV. Weak laws of large numbers for fields of random variables in Banach spaces. Journal of Probability and Statistical Science. 2015;13(2):153-165. Available at: http://www.i-tel.com.tw/jpss/.

2014

  1. Generalized Random Spectral Measures. Journal of Theoretical Probability. 2014;27:576–600. doi:10.1007/s10959-012-0461-0.
  2. Some results on random coincidence points of completely random operators. Acta Mathematica Vietnamica. 2014;39:163–184. doi:10.1007/s40306-014-0051-6.
  3. Some Results on Random Fixed Points of Completely Random Operators. Vietnam Journal of Mathematics. 2014;42:133–140. doi:10.1007/s10013-013-0037-z.
  4. Le V. Coalescence times for the Bienaymé-Galton-Watson process. Journal of Applied Probability. 2014;51(1):209-218.